# SDR IXXA05SMN135S

- Difficulty date: June 30, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- Engine: Ge CFM562C
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Improper
- Location: Xf45.000-87.000
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, RT IB  FLAP LOWER UPPER PLATING NON  STANDARD  REPAIRS (02 EA)  STA  XF 45.000 - XF 87.000.  PERFORMED MAJOR REPAIR IAW SRM 57-2-5 FIG. 1, EO NR 2005947. REMOVED FASTENERS IAW SRM 51-1-21 PAGE 1. REMOVED DAMAGED AREA IAW SRM 57-2-5 FIG. 1 SHEET 1,2. PERFORMED NDT INSPECTION. IAW NDT SPM PART 06-10-01-001. NO CRACK, NO CORROSION FOUND. FABRICATED PLATING SEGMENT (02 EA) (NEW) (ALCLAD 2024 T3 0.050”) + INTERNAL SPLICE (03 EA) (ALCLAD 2024 T3 0.063) IAW SRM 57-2-5 FIG. 1, SRM 57-7-1 FIG. 1 ITEM A,1. CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B. APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED REPAIR PARTS IAW SRM.
